# SDR JJBA20130106008

- Difficulty date: January 6, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 28,588 hours, 39,802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, THE TECH NOTICED THE CENTER CEILING EMERGENCY LIGHT WAS NOT ILLUMINATING DURING TESTING.   REPLACED BULB AND ALL OPS TESTS WERE SATISFACTORY.
